# SDR SWIA2017102743930

- Difficulty date: October 10, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 23,344 hours, 13,695 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP PANEL 684GB CHAFED.  REMOVED AND REPLACED THE PANEL IAW SRM.
